Show simple item record

dc.contributor.authorSarabia Alegría, José María 
dc.contributor.authorCastillo Ron, Enrique 
dc.contributor.authorSlottje, Daniel J.
dc.contributor.otherUniversidad de Cantabriaes_ES
dc.date.accessioned2014-01-29T15:00:04Z
dc.date.available2014-01-29T15:00:04Z
dc.date.issued2001
dc.identifier.issn0038-4038
dc.identifier.urihttp://hdl.handle.net/10902/4214
dc.description.abstractA new method for building parametric-functional families of Lorenz curves, generated from an initial Lorenz curve (which satisfies some regularity conditions), is presented. The method is applied to the exponential family since they use the exponential Lorenz curves as their generating curves. Several properties of these families are analyzed, including the population function, inequality measures, and Lorenz orderings. Finally, an application is presented for data from various countries. The family is shown to perform well in fitting the data across countries. The results are very robust across data sources.es_ES
dc.format.extent10 p.es_ES
dc.language.isoenges_ES
dc.publisherSouthern Economic Associationes_ES
dc.rights© Southern Economic Associationes_ES
dc.sourceSouthern Economic Journal , Vol. 67, No. 3 (Jan., 2001) , pp. 748-756es_ES
dc.titleAn exponential family of Lorenz curveses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsopenAccesses_ES
dc.type.versionpublishedVersiones_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record